Loading [MathJax]/jax/element/mml/optable/SuppMathOperators.js
Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Model.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 1990, Volume 2, Number 9, Pages 145–153 (Mi mm2458)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational methods and algorithms

A priori smoothness of solutions for number of equations of a changing type

M. M. Lavrent'ev (Jn.)

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences
Full-text PDF (888 kB) Citations (1)
Abstract: For number of non-linear equations of the type
Ut=a(Ux)Uxx+2μUUx,
with sign changing function a(ξ) (a(ξ), |\xi|\geqslant N) a priori estimation \|u_x\|_{W_2^{1,1}} for smooth solutions in obtained. Different form the previous investigations the case of \mu\ne0 and the more general form of the function a are considered,Connection is marked of the problem considered with so-called Cahn–Hilliard equation by which the phase separation in the melts can be simulated.
Received: 20.05.1990
Bibliographic databases:
UDC: 517.956
Language: Russian
Citation: M. M. Lavrent'ev (Jn.), “A priori smoothness of solutions for number of equations of a changing type”, Mat. Model., 2:9 (1990), 145–153
Citation in format AMSBIB
\Bibitem{Lav90}
\by M.~M.~Lavrent'ev (Jn.)
\paper A~priori smoothness of solutions for number of equations of a~changing type
\jour Mat. Model.
\yr 1990
\vol 2
\issue 9
\pages 145--153
\mathnet{http://mi.mathnet.ru/mm2458}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1123430}
\zmath{https://zbmath.org/?q=an:0972.35511}
Linking options:
  • https://www.mathnet.ru/eng/mm2458
  • https://www.mathnet.ru/eng/mm/v2/i9/p145
  • This publication is cited in the following 1 articles:
    1. S. G. Pyatkov, “Boundary Value Problems for Some Classes of Singular Parabolic Equations”, Siberian Adv. Math., 14:3 (2004), 63–125  mathnet  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:273
    Full-text PDF :120
    References:1
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025